# SDR CALA0700694

- Difficulty date: November 21, 2007
- Submitted: November 29, 2007
- Operation: Air carrier
- Aircraft: N24702
- Make and model: Boeing 737724
- Aircraft serial: 28763
- Aircraft time: 32,725 hours, 10,576 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE STA 500 CORRODED AT VERIZON ANT FOOTPRINT.  REPAIRED PER SRM 53-00-01 REPAIR 3.
